# SDR NACA20050027

- Difficulty date: November 7, 2005
- Submitted: November 9, 2005
- Operation: Air carrier
- Aircraft: N2907F
- Make and model: Doug DC-6
- Aircraft serial: 533265
- Aircraft time: 37,209 hours
- Engine: Pwa R2800CB3
- Engine time: 1,832 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 356993
- Part serial: GA267718
- Condition: Cracked
- Location: Engine
- Part time: 322 hours
- Component: CB3
- Stage of operation: TX
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E

## Discrepancy

PRECAUTIONARY ENGINE FEATHER ON GROUND DUE TO OIL LOSS AND RUNNING ROUGH.  FOUND NR 18 CYLINDER CRACKED.  REPLACED NR 18 CYLINDER IAW MM SECT V PG. 16 AND 16A. OP CHECKED GOOD.
